Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 04:35:24 PM

Login with username, password and session length


Members
  • Total Members: 23305
  • Latest: anji
Stats
  • Total Posts: 635830
  • Total Topics: 48240
  • Online Today: 314
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Reyataz/Retrovir/Insentress from Kaletra/Truvada  (Read 1595 times)

0 Members and 1 Guest are viewing this topic.

Offline OnePapi

  • Member
  • Posts: 11
Reyataz/Retrovir/Insentress from Kaletra/Truvada
« on: March 31, 2008, 09:56:54 PM »
:-\
I just moved to New york and i changed My Doctor and ive been kind of having digestive trouble with Kaletra....I was also taking Truvada.....Now the Doctor changed me the Meds to Retrovir/Isen tress/Reayataz......Now im happy about both Atazanavir and specially Isentress whicjh is a new class.....Hopefullly i wont have no trouble with the yellowish thing about Reyataz..........but RETROVIR....i heard many things BAD things about ATC.......makes me wonder why is it still out in bussiness' for one thing...............

PLEASE let me know guys which could be a replacement for this specific drug.....
Thought about Intelence???? or can i do SELZENTRY???OR?
talk to me guys ...and talk to me soon.....

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: Reyataz/Retrovir/Insentress from Kaletra/Truvada
« Reply #1 on: April 01, 2008, 07:41:29 PM »
Erm, why?

If the problem is down to too much Norvir via the Kaletra, then a switch to boosted Reyataz and keep the Truvada is prob enough of a change. This would cut the daily Norvir by half.

What exactly is the gut problem? Or is it a liver poblem?

- matt
"The object is to be a well patient, not a good patient"

Offline OnePapi

  • Member
  • Posts: 11
Re: Reyataz/Retrovir/Insentress from Kaletra/Truvada
« Reply #2 on: April 01, 2008, 09:25:30 PM »
Im saying Im ok with Reayataz and Isentress.....but not RETROVIR.
i wonder about a replacement for RETROVIR
truvada had damaged my kidney!so i cant take it no more-
and kaletra was always bad with my stomach,so no more kaletra
thanks newt,and else
also im NOT taking the Boost of Norvir

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: Reyataz/Retrovir/Insentress from Kaletra/Truvada
« Reply #3 on: April 02, 2008, 08:23:03 AM »
This makes it all a bit complex...

Using 3 drugs from 2 different drug classes usually makes a decent combo. Reyataz + Isentress is already 2 drugs from 2 different classes, so a single nuke may be enough.

Whether this is possible will depend on your treatment history and resistance profile. Keeping AZT may be the best option virologically speaking :(.

But me, if I were you, I would be talking to my doc about using just 1 nuke, probably FTC (Emtriva), with the other 2 drugs suggested.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.